# SDR J7SA2020111200239

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 1,510 hours, 952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHT BATTERIES, IAW EMB 505 AMM 33-52-00.  OPERATIONAL CHECKS GOOD.  FWD P/N 6450LS-00; S/N 001269.  AFT P/N 6450LS-00; S/N 001740.
